# SDR 98ZZZX4266

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station NX42404M
- Aircraft: N925ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496012
- Engine: Lyc TO360E1A6
- System (JASC): 7414 · Magneto/Distributor
- Part: Dist Block
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 479 hours
- Component: Slick, 4370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, DISTRIBUTOR GEAR ELECTRODE FINGER WAS FOUND LOOSE.
